The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  • Blagoveščenskiĭ, Ju. N.; Freĭdlin, M. I. Some properties of diffusion processes depending on a parameter. (Russian) Dokl. Akad. Nauk SSSR 138 1961 508--511. MR0139196
  • Bouleau, Nicolas; Hirsch, Francis. Dirichlet forms and analysis on Wiener space. de Gruyter Studies in Mathematics, 14. Walter de Gruyter & Co., Berlin, 1991. x+325 pp. ISBN: 3-11-012919-1 MR1133391
  • X. Chen and X.-M. Li.: An approximation scheme for SDEs with non-smooth coefficients, arXiv:1008.0899.
  • X. Chen.: University of Warwick Ph.D. thesis (2011).
  • S. Cox, M. Hutzenthaler and A. Jentzen.: Local Lipschitz continuity in the initial value and strong completeness for nonlinear stochastic differential equations, arXiv:1309.5595.
  • Davie, A. M. Uniqueness of solutions of stochastic differential equations. Int. Math. Res. Not. IMRN 2007, no. 24, Art. ID rnm124, 26 pp. MR2377011
  • Elworthy, K. D. Stochastic differential equations on manifolds. London Mathematical Society Lecture Note Series, 70. Cambridge University Press, Cambridge-New York, 1982. xiii+326 pp. ISBN: 0-521-28767-7 MR0675100
  • Elworthy, K. D.; Li, X.-M. Formulae for the derivatives of heat semigroups. J. Funct. Anal. 125 (1994), no. 1, 252--286. MR1297021
  • Evans, Lawrence C. Partial differential equations. Graduate Studies in Mathematics, 19. American Mathematical Society, Providence, RI, 1998. xviii+662 pp. ISBN: 0-8218-0772-2 MR1625845
  • Fang, Shizan; Imkeller, Peter; Zhang, Tusheng. Global flows for stochastic differential equations without global Lipschitz conditions. Ann. Probab. 35 (2007), no. 1, 180--205. MR2303947
  • Fang, Shizan; Luo, Dejun. Flow of homeomorphisms and stochastic transport equations. Stoch. Anal. Appl. 25 (2007), no. 5, 1079--1108. MR2352953
  • Fang, Shizan; Zhang, Tusheng. A study of a class of stochastic differential equations with non-Lipschitzian coefficients. Probab. Theory Related Fields 132 (2005), no. 3, 356--390. MR2197106
  • Fedrizzi, E.; Flandoli, F. Pathwise uniqueness and continuous dependence of SDEs with non-regular drift. Stochastics 83 (2011), no. 3, 241--257. MR2810591
  • Flandoli, F.; Gubinelli, M.; Priola, E. Flow of diffeomorphisms for SDEs with unbounded Hölder continuous drift. Bull. Sci. Math. 134 (2010), no. 4, 405--422. MR2651899
  • Gyöngy, Istvan; Martinez, Teresa. On stochastic differential equations with locally unbounded drift. Czechoslovak Math. J. 51(126) (2001), no. 4, 763--783. MR1864041
  • M. Hairer, M. Hutzenthaler, and A. Jentzen.: Loss of regularity for Kolmogorov equations, to appear in Ann. Probab, arXiv:1209.6035.
  • Ikeda, Nobuyuki; Watanabe, Shinzo. Stochastic differential equations and diffusion processes. Second edition. North-Holland Mathematical Library, 24. North-Holland Publishing Co., Amsterdam; Kodansha, Ltd., Tokyo, 1989. xvi+555 pp. ISBN: 0-444-87378-3 MR1011252
  • Kaneko, H.; Nakao, S. A note on approximation for stochastic differential equations. Séminaire de Probabilités, XXII, 155--162, Lecture Notes in Math., 1321, Springer, Berlin, 1988. MR0960522
  • Krylov, N. V. Estimates of the maximum of the solution of a parabolic equation and estimates of the distribution of a semimartingale. (Russian) Mat. Sb. (N.S.) 130(172) (1986), no. 2, 207--221, 284. MR0854972
  • Krylov, N. V. Lectures on elliptic and parabolic equations in Sobolev spaces. Graduate Studies in Mathematics, 96. American Mathematical Society, Providence, RI, 2008. xviii+357 pp. ISBN: 978-0-8218-4684-1 MR2435520
  • Krylov, N. V.; Röckner, M. Strong solutions of stochastic equations with singular time dependent drift. Probab. Theory Related Fields 131 (2005), no. 2, 154--196. MR2117951
  • Kunita, Hiroshi. Stochastic flows and stochastic differential equations. Cambridge Studies in Advanced Mathematics, 24. Cambridge University Press, Cambridge, 1990. xiv+346 pp. ISBN: 0-521-35050-6 MR1070361
  • Li, Xue-Mei. Strong $p$-completeness of stochastic differential equations and the existence of smooth flows on noncompact manifolds. Probab. Theory Related Fields 100 (1994), no. 4, 485--511. MR1305784
  • Li, Xue-Mei. Stochastic differential equations on noncompact manifolds: moment stability and its topological consequences. Probab. Theory Related Fields 100 (1994), no. 4, 417--428. MR1305780
  • X.-M. Li.: Stochastic Flows on Non-compact Manifolds, The University of Warwick Ph. D. Thesis, 1993.
  • Li, Xue-Mei; Scheutzow, Michael. Lack of strong completeness for stochastic flows. Ann. Probab. 39 (2011), no. 4, 1407--1421. MR2857244
  • S. E. A. Mohammed, T. Nilssen and F. Proske.: Sobolev differentiable stochastic flows of SDEs with measurable drift and applications, arXiv:1204.3867.
  • Portenko, N. I. Generalized diffusion processes. Proceedings of the Third Japan-USSR Symposium on Probability Theory (Tashkent, 1975), pp. 500--523. Lecture Notes in Math., Vol. 550, Springer, Berlin, 1976. MR0440716
  • Revuz, Daniel; Yor, Marc. Continuous martingales and Brownian motion. Second edition. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 293. Springer-Verlag, Berlin, 1994. xii+560 pp. ISBN: 3-540-57622-3 MR1303781
  • Rebolledo, R. La méthode des martingales appliquée à l'étude de la convergence en loi de processus. (French) Bull. Soc. Math. France Mém. No. 62 (1979), v+125 pp. (1980). MR0568153
  • Skorokhod, A. V. Studies in the theory of random processes. Translated from the Russian by Scripta Technica, Inc. Addison-Wesley Publishing Co., Inc., Reading, Mass., 1965 viii+199 pp. MR0185620
  • Taniguchi, Setsuo. Stochastic flows of diffeomorphisms on an open set in ${\bf R}^ n$. Stochastics Stochastics Rep. 28 (1989), no. 4, 301--315. MR1028536
  • Veretennikov, A. Ju. Strong solutions and explicit formulas for solutions of stochastic integral equations. (Russian) Mat. Sb. (N.S.) 111(153) (1980), no. 3, 434--452, 480. MR0568986
  • Zhang, Xicheng. Strong solutions of SDES with singular drift and Sobolev diffusion coefficients. Stochastic Process. Appl. 115 (2005), no. 11, 1805--1818. MR2172887
  • Zhang, Xicheng. Stochastic flows and Bismut formulas for stochastic Hamiltonian systems. Stochastic Process. Appl. 120 (2010), no. 10, 1929--1949. MR2673982
  • Zhang, Xicheng. Stochastic homeomorphism flows of SDEs with singular drifts and Sobolev diffusion coefficients. Electron. J. Probab. 16 (2011), no. 38, 1096--1116. MR2820071
  • Zheng, W. A. Tightness results for laws of diffusion processes application to stochastic mechanics. Ann. Inst. H. Poincaré Probab. Statist. 21 (1985), no. 2, 103--124. MR0798890
  • Zvonkin, A. K. A transformation of the phase space of a diffusion process that will remove the drift. (Russian) Mat. Sb. (N.S.) 93(135) (1974), 129--149, 152. MR0336813
  • A. K. Zvonkin and N. V. Krylov.: Strong solutions of stochastic differential equations, phSel. Math. Sov 1 (1981), 19--61.

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.